A Case Report of Small Vessel Vasculitis Secondary to Steroids Use

Dr. Abdalla M.Khalfalla, Dr. Husain Al Matar

Abstract


A 47 year old Saudi male, presented to hospital* with the chief complaint of skin rash over the buttocks and lower limbs of one day duration. The rash followed steroids treatment to treat local allergic reaction to hair dye. The patient was quite well before that and his medical history, examination and laboratory investigation revealed nothing of concern. After admission, the skin rash had progressed to multiform rash and pustules following administration of methyl prednisolone 40 mg intravenously. The patients condition progressed and he developed gastrointestinal symptoms. The patient eventually started to respond to medical management and was discharged in better health but he was readmitted after two days with the same skin rash due to the wearing off of the effect of infliximab injection. A second dose of infliximab injection was given and his condition improved.


Keywords



Full Text:

PDF

References


Chiu Cs et al. Annual Leucocytoclastic vasculitis induced by clorzoxazone BrJDermatol 2004;150:153.

Egan CA,et al ;Relapsing henoch-schonlein purpura Associated with pseudomonasaerogenosa pylonephritis .J .Am Acal Dermatol 1999;41:381.

Paller As ,et al. pulmonary hemorrhage an often fatal complication of henoch-scholein purpura .pediat DERMATOL 1997;14:299.

Piette, what is henoch-schonlein purpura,and why should we care (editorial)?Arch Dermatol 1997 ;133:438.

Tancrede-Bohin E ,et al. Henoch-schonlein purpura in adult patient .Arch Dermatol 1997;133:438.

The authors declare(s) that there is no conflict of interest regarding the publication of this paper.


Refbacks

  • There are currently no refbacks.


 

 
  
 

 

  


About IJSBAR | Privacy PolicyTerms & Conditions | Contact Us | DisclaimerFAQs 

IJSBAR is published by (GSSRR).